# SDR IXXA05RNG050S

- Difficulty date: September 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A TEMPORAL REPAIR ON SKIN STA 235 LONGERON 24-25-LT.  DAMAGE WILL BE REPAIRED IAW EWO ATI-53-011 AND SRM 53-2-1 FIGURE 7.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
